Volume 3, Number 2
Previous Issue Next Issue

Na Song, Wai-Ki Ching, Tak-Kuen Siu & Cedric Ka-Fai Yiu

10.4208/eajam.070313.220413a

East Asian J. Appl. Math., 3 (2013), pp. 81-92.

Preview Full PDF 40 1250 Abstract

T. V. S. Sekhar & B. Hema Sundar Raju

10.4208/eajam.150313.020513a

East Asian J. Appl. Math., 3 (2013), pp. 93-106.

Preview Full PDF 34 1256 Abstract

D. Tarwidi & S.R. Pudjaprasetya

10.4208/eajam.030513.200513a

East Asian J. Appl. Math.,3 (2013), pp. 107-119.

Preview Full PDF 37 1173 Abstract

Jan Brandts & Ricardo R. da Silva

10.4208/eajam.070213.280513a

East Asian J. Appl. Math., 3 (2013), pp. 120-137.

Preview Full PDF 36 1109 Abstract

Y. Tang & Y. Hua

10.4208/eajam.240313.280513a

East Asian J. Appl. Math.,3 (2013), pp. 138-153.

Preview Full PDF 44 1103 Abstract

Yinnian He & Xinlong Feng

10.4208/eajam.180313.300513a

East Asian J. Appl. Math., 3 (2013), pp. 154-170.

Preview Full PDF 41 1162 Abstract

Authorization Required

This server could not verify that you are authorized to access the document requested. Either you supplied the wrong credentials (e.g., bad password), or your browser doesn't understand how to supply the credentials required.

Apache/2.2.15 (CentOS) Server at www.global-sci.org Port 80
  • BibTex
  • RIS
  • TXT
Copy to clipboard
The citation has been copied to your clipboard